# SDR CA111214011

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt, Wulfsberg, ME406HM
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RECERTIFICATION TESTS THE G SWITCH WAS FOUND TO BE INOPERATIVE IN ALL AXIS.  SENT TO MANUFACTURER`S DEPOT FOR REPAIR.
